Insect bite like rash induced by bendamustine – A common presentation with an uncommon cause

Shibani Bhatia, Ananth Pai, Raghavendra Rao, Srilatha Parampalli Srinivas, Varsha M Shetty
2020 Nasza Dermatologia Online  
Bendamustine has become a popular cancer chemotherapeutic agent in the last couple of years. It has replaced some traditional chemotherapy regimens due to its favorable side effect profile. Various cutaneous side effects have been noted following bendamustine usage. These cutaneous eruptions are to known to occur in 15-24% of patients. Benign cutaneous events include lichenoid drug eruptions, flagellate dermatoses and polymorphic papules and plaques in exposed areas. Rarely, severe adverse
more » ... severe adverse cutaneous reactions such as Steven Johnson syndrome, drug rash with eosinophilia and systemic symptoms and toxic epidermal necrolysis have been reported. We report a case of a 48 year-old-female who developed an insect bite like rash after initiation of bendamustine for non-Hodgkins lymphoma.
doi:10.7241/ourd.2020e.152 fatcat:nijh7ht7d5hrtkwpbwqouutj2e